Title

Fictitious Domain Finite Element Method for Stokes/Elliptic Interface Problems with Jump Coefficients

Document Type

Article

Publication Date

12-19-2018

Publication Title

Journal of Computational and Applied Mathematics

Volume

356

First page number:

81

Last page number:

97

Abstract

In this paper, the distributed Lagrange multiplier/fictitious domain (DLM/FD) finite element method is studied for a generic Stokes/elliptic interface problem with jump coefficients which belongs to a type of linearized stationary fluid–structure interaction problem. A mixed finite element discretization is developed for the proposed DLM/FD method for Stokes/elliptic interface problem and analyzed on the aspects of well-posedness, stability and optimal convergence. Numerical experiments are carried out and the theoretical error estimates of DLM/FD finite element method are validated.

Keywords

Stokes/elliptic; Interface problem; Distributed lagrange multiplier; Fictitious domain method; Mixed finite element; Well-posedness; Optimal error estimate

Disciplines

Applied Mathematics

Language

English

UNLV article access

Search your library

Share

COinS